# SDR CALA9901006

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN LEFT L/E HORIZONTAL STABILIZER I/B SECTION ON L/E SIDE AT STA XHS 9.652.  THE CRACKS WERE STOP DRILLED AND A REPAIR WAS INSTALLED IAW SRM 51-10-4, 51-10-3, AND ECRA 5510-01458.
